RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2013, Volume 54, Number 3, Pages 544–550 (Mi smj2439)  

This article is cited in 1 scientific paper (total in 1 paper)

Sufficient conditions for the nonnegativity of solutions to a system of equations with a nonstrictly jacobian matrix

V. V. Bogdanov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia

Abstract: For the tridiagonal system of linear algebraic equations whose matrix is nonstrictly Jacobi diagonally dominant in columns we establish sufficient conditions for all components of the solution to be nonnegative.

Keywords: system of linear equations, matrix of monotone kind, tridiagonal matrix, nonnegative solution.

Full text: PDF file (265 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2013, 54:3, 425–430

Bibliographic databases:

UDC: 519.65
Received: 14.11.2011
Revised: 16.01.2013

Citation: V. V. Bogdanov, “Sufficient conditions for the nonnegativity of solutions to a system of equations with a nonstrictly jacobian matrix”, Sibirsk. Mat. Zh., 54:3 (2013), 544–550; Siberian Math. J., 54:3 (2013), 425–430

Citation in format AMSBIB
\Bibitem{Bog13}
\by V.~V.~Bogdanov
\paper Sufficient conditions for the nonnegativity of solutions to a~system of equations with a~nonstrictly jacobian matrix
\jour Sibirsk. Mat. Zh.
\yr 2013
\vol 54
\issue 3
\pages 544--550
\mathnet{http://mi.mathnet.ru/smj2439}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3112612}
\transl
\jour Siberian Math. J.
\yr 2013
\vol 54
\issue 3
\pages 425--430
\crossref{https://doi.org/10.1134/S0037446613030063}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000322243600006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84881073903}


Linking options:
  • http://mi.mathnet.ru/eng/smj2439
  • http://mi.mathnet.ru/eng/smj/v54/i3/p544

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Bogdanov, Yu. S. Volkov, “Ob usloviyakh formosokhraneniya pri interpolyatsii parabolicheskimi splainami po Subbotinu”, Tr. IMM UrO RAN, 22, no. 4, 2016, 102–113  mathnet  crossref  mathscinet  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:145
    Full text:35
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019